Join TSR now for chat about life, relationships, fashion and more…Sign up now

Could I be pregnant whilst on the pill? Watch

    • #1
    • Thread Starter
    #1

    So I came off the mini pill a few weeks ago since i started antidepressants (citalopram) and I thought the pill could have been contributing to my low mood. I don't get periods whilst on the pill and I didn't get any in the few weeks I stopped taking it, although the I had a few symptoms that made me feel like I was about to have a period (PMS).Two weeks ago I had sex for the first time with my new boyfriend however i had only started back on the pill 7hrs earlier. I had a small panic the day after but since I haven't been having periods felt it probably wasn't possible that I was pregnant (I was 15 last time I had a period and I am now 18). Recently I've been feeling bloated, have had a few strange pains in my lower tummy and had the munchies but these could he symptoms of being on the pill. Sometimes I feel sick in the morning but I haven't been sick but this may be a symptom of the anti depressants. Really confused and the Internet isn't very helpful. My mum got pregnant on the mini pill with my brother 15 years ago which is a bit concerning 😅 What does everyone think? Is it worth taking a test? I don't want to buy one if there's no possible way I could be pregnant since I have no job and not much money. Thanks in advance for any advice given 😊
    Offline

    3
    ReputationRep:
    (Original post by Anonymous)
    So I came off the mini pill a few weeks ago since i started antidepressants (citalopram) and I thought the pill could have been contributing to my low mood. I don't get periods whilst on the pill and I didn't get any in the few weeks I stopped taking it, although the I had a few symptoms that made me feel like I was about to have a period (PMS).Two weeks ago I had sex for the first time with my new boyfriend however i had only started back on the pill 7hrs earlier. I had a small panic the day after but since I haven't been having periods felt it probably wasn't possible that I was pregnant (I was 15 last time I had a period and I am now 18). Recently I've been feeling bloated, have had a few strange pains in my lower tummy and had the munchies but these could he symptoms of being on the pill. Sometimes I feel sick in the morning but I haven't been sick but this may be a symptom of the anti depressants. Really confused and the Internet isn't very helpful. My mum got pregnant on the mini pill with my brother 15 years ago which is a bit concerning 😅 What does everyone think? Is it worth taking a test? I don't want to buy one if there's no possible way I could be pregnant since I have no job and not much money. Thanks in advance for any advice given 😊
    Go visit a gp and they'll test you for free.
    Otherwise you can talk to them about the after-effects of the pill. This might not be the one for you.
    Online

    3
    ReputationRep:
    It is possible that you weren't protected as unless you start the pill on your period, it takes 7 days for it to be effective. Pills aren't 100% either so there is always a chance.

    I'd take a test just to be safe. If you don't want to spend money on it, even if it is only a couple pounds, you can just go to your GP and they'll test you for free.
 
 
 
Write a reply… Reply
Submit reply
Updated: July 17, 2017
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Poll
How are you feeling about your A-level results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.